# SDR UPS08851539

- Difficulty date: January 5, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 8 Rbl 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 INTERCOSTAL BROKEN IN MAIN CABIN SUBFLOOR, STA 8 RBL 54 AT MAIN A/C DUCT.  STOP DRILLED CRACK ON INTERCOSTAL AT MAIN CABIN STA 8 RBL 54.  FABRICATED AND INSTALLED REPAIR DOUBLER ON INTERCOSTAL AT MAIN CABIN STA 8 RBL 54 IAW SRM 53-02-00, 53-02-00 FIG 001B, AND DWG 5888479.
